# SDR SWI2025F01504

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N300SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000837
- Aircraft time: 12,699 hours, 11,037 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8000306
- Part serial: F3521
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL340 RECEIVED A ROOT CAUSE CAUTION MESSAGE LG WOW SYS FAIL. ASSOCIATED WARNING MESSAGES DOOR SERV AFT OPEN, DOOR CRG AFT OPEN, DOOR PAX AFT OPEN, AND ADVISORY MESSAGE BRAKE CONTROL FAULT. QRH REQUIRED LAND AT NEAREST SUITABLE AIRPORT. DUE TO NOTES IN QRH FOR LOSS OF STEERING, THRUST REVERSE, GROUND SPOILERS AN EMERGENCY WAS DECLARED WITH ATC.  FULL FLAP LANDING WAS MADE BY THE CAPTAIN AND QUICKLY NOTED UPON TOUCHDOWN THAT MANUAL BRAKES WERE WORKING, NWS WORKED ONLY WITH TILLER. BRAKES WORKED WELL FOR TAXI TO GATE, HOWEVER FINAL FEW FEET BEFORE PARKING THE BRAKES BEGAN TO FADE OUT TO MARGINAL OPERATION, BUT WAS ABLE TO STOP THE PLANE, SET BRAKES AND SHUTDOWN.    (FLIGHT 3768 - FILED CLOSED)TROUBLESHOT LG NO DISPATCH (AND LG WOW SYS FAIL) BY INTERROGATING THE CMC AND FOUND MULTIPLE FAULT CODES STORED. FOUND A FAULT LISTED FOR THE PSEM 2 INT NON DISPATCHABLE FAULT WITH CODE: 32612502PSS. TROUBLESHOT PSEM 2 FAULT PER FIM TASK 32-61-00-810-892-A. DUE TO THIS DISCREPANCY BEING AN ODI EVENT, ADVANCED TO BLOCK 4 AND REPLACED THE PSEM 2 CARD WITH A SERVICEABLE ONE IN REFERENCE TO ERJ175 AMM TASK: 32-61-01-400-801-A. AFTER CARD WAS REPLACED AND TARGET UPLOAD COMPLETED, POWERED DOWN AND BACK UP THE AIRCRAFT AND VERIFIED THE LG AND DOORS INDICATION WERE CORRECT AS REQUIRED PER THE AMM TASK. NO EICAS MESSAGES POPULATED, AND NO FURTHER FAULTS FOUND.  PILOT NOTED THAT THE AIRCRAFT WAS NOT OVERWEIGHT WHEN LANDING. NO 30 DAY HISTORY. A/C OK FOR CONTINUED SERVICE.
